# SDR SWAA2014070729682

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 27,386 hours, 13,294 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB STATION 101.90 RIB CRACKED AT 19 INCHES AFT OF FRONT SPAR & 25 INCHES AFT OF FRONT SPAR.  REPAIRED STABILIZER IAW SRM.
